MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd synapsys¿, sample 23270212201 appeared as a double record.No patient impact reported.The following information was provided by the initial reporter: "customer emailed saying that sample 23270212201 after opening it in synapsys was showing no plates pictures (empty).After troubleshooting remotely, it was found that the sample has two records in synapsys.So, searching the number gives the same sample twice and one of them has the plates images and the other doesn't.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys product number 444150, serial number (b)(6).According to information provided, a "double record" was identified in synapsys.One sample did not show any plates.No other issues were reported.During investigation, bd service personnel dialed in and located two records in synapsys for the affected sample.One contained the plate images, while the other did not.This situation was the result of having two default culture protocols under the same sample.Service cancelled the record without the images.Further review found that this sample had been scanned in 6 times in a short period of time.When there was no response from the lis interface.It was not able to be determined how two separate sample entries were created.There was, however, no indication of any synapsys relationship to this issue.Based on these findings, this case has been assessed as unconfirmed for a bd quality issue with an unknown root cause.Review found complaints of this type were under statistical control for the month of july.Additionally, no adverse trend was identified for reports of this type.Device history record review was not applicable as this is a standalone software product and the operation/ functionality of this type of product is confirmed at the time of installation.H3 other text : see h.10.

Brand Name
BD SYNAPSYS¿
Common Device Name
NA
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17358147
Report Number1119779-2023-00788
Device Sequence Number6941288
Product Code JTC
UDI-Device Identifier00382904441500
UDI-Public00382904441500
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown